Azo Urinary Tract Defense - 24 Count
Loading..
Active Ingredients: Methenamine (162 mg), Sodium Salicylate (162.5 mg) (NSAID Nonsteroidal Anti-Inflammatory Drug). Purposes: Antibacterial, Analgesic (Pain Reliever). Inactive Ingredients: Benzoic Acid, Cellulose, Croscarmellose Sodium, Edible Blank Ink, FD&C Red 40, FD&C Yellow 6 Lake, Hydroxypropyl Cellulose, Hydroxypropyl Methylcellulose, Magnesium Stearate, Methacrylic Acid-Ethyl Acrylate Copolymer, Silica, Stearic Acid, Titanium Dioxide, Triethyl Citrate.
Urinary Tract Defense, Tablets

Other Information: Each tablet contains 25 mg of sodium. Store at 59-86 degrees F (15-30 degrees C) in a dry place. Protect from light. Tamper Evident: tablets sealed in blisters. Do not use if blister foil or seal is open or damaged. Misc: Methenamine and sodium salicylate (NSAID). Antibacterial urinary pain relief. New from AZO! Antibacterial (Helps inhibit the progression of infection until you see a healthcare professional. AZO is not intended to replace medical care). Plus urinary pain relief! Antibacterial protection (Helps inhibit the progression of infection until you see a healthcare professional. AZO is not intended to replace medical care). Helps control the infections (Helps inhibit the progression of infection until you see a healthcare professional. AZO is not intended to replace medical care). Plus general pain reliever. No. 1 most trusted brand. AZO is the most trusted brand based on Nielsen data through 6/13/15 and the 2015 Pharmacy Times OTC survey. For questions, co

More

Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. If changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Stomach bleeding: This product contains an NSAID, which may cause stomach bleeding. The chance is higher if you: take other drug containing prescription or nonprescription NSAID (aspirin, ibuprofen, naproxen or others); have 3 or more alcoholic drinks every day while using this product; have stomach ulcers or bleeding problems; are age 60 or older; take a blood thinning (anticoagulant) or steroid drug; take more or for a longer time than directed. Do not use: if you are on a sodium restricted diet; if you are allergic to salicylates (including aspirin) unless directed by a do
Directions Adults and Children 12 Years and Over: Take 2 tablets with a full glass of water 3 times a day. Drink plenty of fluids. Children Under 12 Years: Ask a doctor.
About the Producer I Health
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.